# SDR AU960282

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 002
- Condition: Corroded
- Location: Main Frame Sys
- Component: Cessna, 402B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT TRACKS LOCATED NEAR AFT ENTRY DOOR EXTENSIVELY CORRODED AT  AFT END - WHEN THE SEAT TRACKS WERE REMOVED IT WAS FOUND THAT THE FLOOR BENEATH THE TRACKS WAS ALSO CORRODED - FORWARD BAGGAGE FLOOR ALSO SHOWS SIGNS OF CORROSION - AIRCRAFT IS USED TO CARRY SEAFOOD WITHOUT ADEQUATE PROTECTION FROM LEAKING SALT PRODUCTS
